# SDR CALA2025050904584

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: D5348020701852
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR HAS OVER SIZED HOLE ON LATCH ATTACH HOLES.   REMOVED AND REPLACED AFT LAV SERVICE DOOR IAW A320 AMM 52-42-11- 400-001.
